# SDR UPS99829953

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Dead
- Location: Radio Rack
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  FOUND EMERGENCY LIGHT SWITCH LEFT ON TURNED SWITCH OFF.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK, OPS CHECK GOOD.
